Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    369

Week 1

tane02

201 views

So, I have finally started my first week of accutane! I have had acne since high school (am now 22) and while it is not extreme, it is moderate and very persistent. I have tried everything recommended to me by my dermatologist from topical retinoids to antibiotics (I was on doxycycline for 5 months) and nothing seemed to clear it up totally. I would go weeks with relatively clear skin, but around the time of my period it would get really bad. 

I am now on day 4 of my accutane treatment (20mg for 1st 2 weeks, 40mg starting after that). As far as side effects, I haven't really been noticing anything different yet. 

Wish me luck!



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×